Volume 43 (2000)


1 (April), 2 (August), 3 (December)

Fukutani, S.;
Hirota Bilinear Relations and Toda Equation of the Second Painleve Equation
pp. 395--403.
Badora, R.;
On the d'Alembert Type Functional Equation in Hilbert Algebras
pp. 405--418.
Yamazaki, M.;
Solutions in the Morrey Spaces of the Navier-Stokes Equation with Time-Dependent External Force
pp. 419--460.
Zhang, Z., Wang, Z. and Yu, J.;
On the Existence of Periodic Solutions of Third Order Functional Differential Equations
pp. 461--469.
Makino, T.;
On the Spiral Structure of the $(R,M)$-Diagram for a Stellar Model of the Tolman-Oppenheimer-Volkoff Equation
pp. 471--489.
Jaros, J. and Kusano, T.;
On Black Hole Solutions of Second Order Differential Equations with a Singular Nonlinearity in the Differential Operator
pp. 491--509.
Yamazaki, T.;
Bounded Solutions of Quasilinear Hyperbolic Equations of Kirchhoff Type with Dissipative and Forcing Terms
pp. 511--528.
Mohamed, A.;
Ueber einen Invarianzsatz von Nagumo in Banachraeumen
pp. 529--539.
Miyakawa, T.;
On Space-Time Decay Properties of Nonstationary Incompressible Navier-Stokes Flows in $R^n$
pp. 541--557.
Hidano, K.;
Small Data Scattering and Blow-up for a Wave Equation with a Cubic Convolution
pp. 559--588.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles